# SDR HNAA0800108

- Difficulty date: March 23, 2008
- Submitted: March 24, 2008
- Operation: Air carrier
- Aircraft: N333EN
- Make and model: Dhav DHC8311
- Aircraft serial: 221
- Aircraft time: 34,244 hours, 39,035 cycles
- Engine: Pwa PW123
- Engine time: 19,526 hours, 28,702 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: PW123
- Part serial: 123246
- Condition: Making Metal
- Location: Nr 1
- Part time: 19,526 hours, 28,702 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: Y
- Precautionary procedure: O

## Discrepancy

NR 1 ENGINE FAILED INFLIGHT.  CREW WAS FLYING ALONG AT 9000 FT ABOUT 5 MILES WEST OF CLT WHEN NR 1 ENGINE SHUT ITSELF DOWN.  THE CREW FEATHERED THE ENGINE AND DECLARED AN EMERGENCY, AND LANDED WITHOUT INCIDENT.  MAINTENANCE PULLED THE FDR AND WILL SHIP TO ROA.  MAINTENANCE INSPECTED THE ENGINE, PULLED THE STARTER AND SPUN THE ENGINE BY HAND AND THE ENGINE WAS MAKING NOISE.  MAINTENANCE THEN PULLED NL PROBE AND FOUND THE NL PROBE PACKED WITH METAL.  MORE INFORMATION TO FOLLOW.
